MathSciNet Relay Station
MathSciNet bibliographic data
MR420770 (54 #8782) 60B15 (60J30)
Kuelbs, J. A representation theorem for symmetric stable processes and stable measures on $H$. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 26 (1973), 259–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement